# SDR COMA0370022

- Difficulty date: August 2, 2003
- Submitted: August 8, 2003
- Operation: Air carrier
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 185 hours, 163 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70744
- Part serial: 188
- Condition: Malfunctioned
- Location: Horiz Stab
- Part time: 185 hours, 160 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5743 STAB TRIM AND MACH TRIM WARNINGS AUTO PILOT AND PITCH TRIM WARNING.  REPLACED THE MCU.
